Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Treated typhoid with antibiotics. Is it normal to get headaches after having typhoid?

I recently had typhoid and took antibiotics to get better. After going through some stomach issues and going back to the hospital a few times (I live in Indonesia), it was found out that my liver level is twice as high as it should be. For the past week I ve been taking medicine to help my liver. However, I have been getting headaches constantly since having typhoid. Is this normal?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
BEcause of fever due to Typhoid,there will be generalised weakness,headache etc.
So,it is natural.
You should take adequate rest and relax.
Don't be anxious.
Commonest cause of headache is Tension headache.
The other complications of stomach,liver will be setlled in course of time gradually.
Do not worry
Wish you speedy recovery
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor